USP Electronic Research Repository

Items where Author is "Bridges, D.S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Bridges, D.S. and Havea, Robin S. (2009) Constructing square roots in a Banach algebra. Scientae Mathematicae Japonicae, 70 (3). pp. 355-366. ISSN 1346-0447

Bridges, D.S. and Havea, Robin S. (2008) Constructive notions of maximality for ideals. Journal of Universal Computer Science, 14 (22). pp. 3648-3657. ISSN 0948-695x

Bridges, D.S. and Havea, Robin S. (2007) Powers of a Hermitian element in a Banach algebra. New Zealand Journal of Mathematics, 36 . pp. 1-10. ISSN 1171-6096

Bridges, D.S. and Havea, Robin S. and Schuster, P. (2006) Finitely generated Banach algebras and local Nullstellensatze. Publicationes Mathematicae-Debrecen, 69 (1-2). pp. 171-184. ISSN 0033-3883

Bridges, D.S. and Havea, Robin S. and Schuster, P. (2006) Ideals in constructive Banach algebra theory. Journal of Complexity, 22 (6). pp. 729-737. ISSN 0885-064X

Bridges, D.S. and Havea, Robin S. (2001) A constructive version of the spectral mapping theorem. Mathematical Logic Quarterly, 47 (3). pp. 299-304. ISSN 0942-5616

This list was generated on Thu Aug 22 19:35:52 2019 FJT.